MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CR TIBIAL INSERT SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number CR TIBIAL INSERT SZ 5, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 148 months after a right total knee replacement procedure, the patient underwent a revision procedure to address knee pain and suspicion due to the previous tga notifications and ongoing issue with the knee inserts.As tga report (b)(4) stated "the patient was revised due to poly wear." the surgeon decided to remove all implants and replace with a competitor's revision knee system.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
Section d10: concomitant devices: three peg patella, 38mm (cat# 200-02-38 / serial# (b)(6)); cemented finned tray 5f/5t (cat# 200-04-55 / serial# (b)(6)); cr porous femoral size 5, right (cat# 232-03-05 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
(h3) the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear over the course of 12 years of implantation or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.*the following sections have corrected information: (h6) type of investigation, investigation findings, investigation conclusion.

Brand Name
CR TIBIAL INSERT SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19645324
Report Number1038671-2024-02227
Device Sequence Number7751913
Product Code JWH
UDI-Device Identifier10885862040343
UDI-Public10885862040343
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2016
Device Model NumberCR TIBIAL INSERT SZ 5, 9MM
Device Catalogue Number200-25-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale